Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 19, NWS State College, PA

May 10, 2018Dauphin County, Lancaster County, Lebanon County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 10, 2018, 6:14 PM EDT for Dauphin County, Lancaster County, Lebanon County, Pennsylvania. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2018, 6:14 PM EDT (22:14 UTC)
Expired
May 10, 2018, 7:15 PM EDT
In force
61 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dauphin County, PA, Lancaster County, PA, Lebanon County, PA

The radar

The Philadelphia radar (KDIX), 145 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 6:15 PM EDTHAIL 1Palmyra, PAPENNY TO QUARTER SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2018-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2018-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 206 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
206 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

261 
WUUS51 KCTP 102214
SVRCTP
PAC043-071-075-102315-
/O.NEW.KCTP.SV.W.0019.180510T2214Z-180510T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
614 PM EDT THU MAY 10 2018

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Northern Lancaster County in south central Pennsylvania...
  Southeastern Dauphin County in south central Pennsylvania...
  Southern Lebanon County in south central Pennsylvania...

* Until 715 PM EDT

* At 613 PM EDT, a severe thunderstorm was located over Campbelltown,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is possible. Expect wind damage 
           to trees and power lines.

* Locations impacted include...
  Akron, Cornwall, Hummelstown, Mount Joy, New Holland, Manheim,
  Hershey, Ephrata, East Petersburg and Palmyra.

This includes The Pennsylvania Turnpike from mile markers 249 to 295.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4010 7594 4009 7594 4004 7593 4000 7596
      3997 7599 3994 7599 4019 7678 4037 7664
      4030 7613 4014 7588
TIME...MOT...LOC 2213Z 281DEG 32KT 4027 7656 

HAIL...1.00IN
WIND...60MPH
 
$$

Lambert
2 follow-up statements
997 
WWUS51 KCTP 102300
SVSCTP

Severe Weather Statement
National Weather Service State College PA
700 PM EDT THU MAY 10 2018

PAC043-075-102308-
/O.CAN.KCTP.SV.W.0019.000000T0000Z-180510T2315Z/
Dauphin PA-Lebanon PA-
700 PM EDT THU MAY 10 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAUPHIN AND
SOUTHERN LEBANON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved east 
and out of the warned area. Therefore, the warning has been 
cancelled.

LAT...LON 4010 7594 4009 7594 4004 7593 4000 7596
      3997 7599 3994 7599 4014 7661 4023 7646
      4027 7618 4014 7588
TIME...MOT...LOC 2258Z 280DEG 31KT 4013 7620 

$$

PAC071-102315-
/O.CON.KCTP.SV.W.0019.000000T0000Z-180510T2315Z/
Lancaster PA-
700 PM EDT THU MAY 10 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHERN LANCASTER COUNTY...

At 658 PM EDT, a severe thunderstorm was located over Akron, moving
east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is possible. Expect wind damage to 
         trees and power lines.

Locations impacted include...
Akron, Ephrata, East Petersburg, Mount Joy, New Holland, Manheim,
Lancaster, Lititz, Elizabethtown and Leacock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4010 7594 4009 7594 4004 7593 4000 7596
      3997 7599 3994 7599 4014 7661 4023 7646
      4027 7618 4014 7588
TIME...MOT...LOC 2258Z 280DEG 31KT 4013 7620 

HAIL...1.00IN
WIND...60MPH
 
$$

Lambert
934 
WWUS51 KCTP 102311
SVSCTP

Severe Weather Statement
National Weather Service State College PA
711 PM EDT THU MAY 10 2018

PAC071-102321-
/O.EXP.KCTP.SV.W.0019.000000T0000Z-180510T2315Z/
Lancaster PA-
711 PM EDT THU MAY 10 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LANCASTER COUNTY WILL
EXPIRE AT 715 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with this thunderstorm.

LAT...LON 4010 7594 4009 7594 4004 7593 4000 7596
      3997 7599 3994 7599 4014 7661 4023 7646
      4027 7618 4014 7588
TIME...MOT...LOC 2311Z 282DEG 19KT 4012 7619 

$$

DeVoir

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:14 PM EDT, 0 minutes earlier.

Area forecast discussion, May 10, 6:14 PM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service State College PA
614 PM EDT Thu May 10 2018

.SYNOPSIS...
A cold front will move across the region today. A slow moving
warm front will stall over or very near Pennsylvanian later in
the week into the weekend.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Moderate CAPES still supporting marginal storms over the Lower
Susq early this evening. Many dime to nickel sized hail reports
and only one area of wind damage from a bow echo in
Mifflin/Juniata County earlier.

The latest HRRR shows isolated convection fading quickly after
23Z. Showers will dwindle rapidly with the fropa with just a
few leftover showers lingering into the early evening hours. It
will get kinda chilly over the NRN Mountains, dropping into the
mid and upper 30s. the remainder of the area will see lows
generally in the upper 40s to mid 50s.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
Drier conditions will last into early Friday as high pressure
briefly visits the area in the wake of today's cold front.
However the front is made to stall out just south of PA to make
a fairly quick return northward, bringing a return chance of
showers to my western zones before the day is out. It will be
about 5-10 deg cooler than today withs in the 60s to around 70
along the MD border.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
The extended forecast looks unsettled as the warm front slows
or stalls under the westerly flow aloft. The wavy frontal
boundary will be the focus for rain/T-storms but the models are
not in agreement with the details of exactly where the front
will stall. Overall model trends support a tilt toward a wetter
forecast even into early next week. The front will separate
much cooler air to the north from very warm/humid air to the
south so the potential for some big temperatures busts are in
the offing with the frontal position likely to be most
influenced in the short term by convective developments that
the various models develop in the fast flow aloft over the next
several days.

Poor model agreement and below average confidence with the
precip forecast hinging on the location of the front creates a
situation to not deviate much from blended ensemble guidance.

Saturday should be quite warm across the southern 1/2 of the
area (upper 70s to mid 80s) followed by a cool down (mid 60s to
low 70s) for Sunday (Mother's Day). Temps are projected to trend
warmer into the middle of next week.

&&

.AVIATION /22Z THURSDAY THROUGH TUESDAY/...
Updated TAFS for storms on radar, will continue to monitor.

Strongest storms now over the far southeast.

Earlier discussion below.

A frontal system will push southeast across central Pa this
evening and tonight. Showers and thunderstorms preceding the
front could produce brief reductions at all airfields other than
KBFD. A few of the thunderstorms could contain brief, strong
wind gusts, especially in the vicinity of KMDT/KLNS.

Predominantly VFR and a diminishing northwest breeze is
expected behind the cold front this evening. However, model
soundings indicate tempo MVFR cigs are possible over the
northwest mountains (KBFD).

Outlook...

Fri...No sig wx expected.

Sat...Low cigs poss N Mtns. PM tsra impacts poss southern tier.

Sun...Rain/low cigs possible.

Mon...AM rain/low cigs possible.

Tue...No sig wx expected.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Gartner
NEAR TERM...DeVoir/Gartner
SHORT TERM...La Corte/Gartner
LONG TERM...La Corte
AVIATION...Fitzgerald/Gartner/Martin
Hazardous weather outlook, May 10, 1:27 PM EDT, 4 hours 47 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service State College PA
127 PM EDT Thu May 10 2018

PAZ005-006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056-111730-
McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Juniata-Somerset-Bedford-Fulton-Franklin-Tioga-Northern Lycoming-
Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-
127 PM EDT Thu May 10 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Strong to severe thunderstorms with gusty winds are possible Thursday
afternoon.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ057>059-063>066-111730-
Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster-
127 PM EDT Thu May 10 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Severe thunderstorms with damaging winds 60 mph or greater are
possible Thursday afternoon and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004-111730-
Warren-
127 PM EDT Thu May 10 2018

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

MS

In the hours before

Special weather statement, May 10, 5:00 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service State College PA
500 PM EDT THU MAY 10 2018

PAZ042-046-053-102200-
Columbia PA-Southern Lycoming PA-Sullivan PA-
500 PM EDT THU MAY 10 2018

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF LYCOMING...COLUMBIA...
AND SULLIVAN COUNTIES UNTIL 600 PM EDT...

At 500 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Kasson Brook to near Jamison City to near
Hughesville. Movement was east at 30 mph.

Pea size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Jamison City, Lairdsville, Waller, Ricketts Glen State Park, Central,
Fairmount Spgs, Biggertown, Muncy Valley, Hughesville, Eagles Mere,
Benton, Laporte, Picture Rocks and Stillwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near an area lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

Persons in campgrounds or out hiking on the trail should consider
seeking sturdy shelter until these storms pass.

&&

LAT...LON 4112 7623 4124 7686 4135 7674 4131 7660
      4138 7670 4153 7625 4131 7631 4120 7632
      4114 7628 4114 7624
TIME...MOT...LOC 2100Z 280DEG 27KT 4144 7616 4133 7641 4126 7669

Lambert
Local storm report, May 10, 5:29 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
529 PM EDT THU MAY 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             SHIPPENSBURG            40.05N  77.52W
05/10/2018  M0.88 INCH       CUMBERLAND         PA   SOCIAL MEDIA

0415 PM     TSTM WND DMG     1 N LEWISTOWN           40.61N  77.57W
05/10/2018                   MIFFLIN            PA   FIRE DEPT/RESCUE

            TREE ON AN UNOCCUPIED VEHICLE ON SANDY LANE.

0417 PM     TSTM WND DMG     LEWISTOWN               40.60N  77.57W
05/10/2018                   MIFFLIN            PA   FIRE DEPT/RESCUE

            WIRES REPORTED DOWN.

0424 PM     TSTM WND DMG     1 NE CUBA MILLS         40.60N  77.39W
05/10/2018                   JUNIATA            PA   911 CALL CENTER

            TREES AND WIRES DOWN ON CUBA MILLS ROAD.

0427 PM     TSTM WND DMG     1 NNE MIFFLINTOWN       40.58N  77.39W
05/10/2018                   JUNIATA            PA   911 CALL CENTER

            TREES AND WIRES DOWN ON BUTCHER SHOP ROAD.

0523 PM     HAIL             4 S EAST BERLIN         39.88N  76.98W
05/10/2018  M1.00 INCH       ADAMS              PA   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL.

0523 PM     HAIL             1 S EAST BERLIN         39.92N  76.98W
05/10/2018  M0.88 INCH       ADAMS              PA   PUBLIC

&&

EVENT NUMBER CTP1801752 CTP1801753 CTP1801754 CTP1801756 CTP1801755
CTP1801757 CTP1801758

EVANEGO
Special weather statement, May 10, 6:01 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service State College PA
601 PM EDT THU MAY 10 2018

PAZ057-059-066-102300-
Lancaster PA-Lebanon PA-Dauphin PA-
601 PM EDT THU MAY 10 2018

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LANCASTER...DAUPHIN...
AND LEBANON COUNTIES UNTIL 700 PM EDT...

At 600 PM EDT, Doppler radar indicated a strong thunderstorm over
Skyline View, moving east at 35 mph.

Nickel size hail and winds in excess of 40 mph are possible.

Locations impacted include...
Cornwall, Hummelstown, Palmyra, Colonial Park, Annville, Manheim,
Hershey, Lebanon, Linglestown, Progress, Skyline View, Timber Hills,
Lawn, Quentin, Cleona, Schaefferstown, Mount Gretna Heights,
Campbelltown, Paxtonia and Kleinfeltersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in State College PA.

&&

LAT...LON 4029 7683 4035 7678 4038 7671 4031 7619
      4014 7637
TIME...MOT...LOC 2200Z 281DEG 32KT 4033 7669

Lambert
Local storm report, May 10, 6:03 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
603 PM EDT THU MAY 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             SHIPPENSBURG            40.05N  77.52W
05/10/2018  M0.88 INCH       CUMBERLAND         PA   SOCIAL MEDIA

0415 PM     TSTM WND DMG     1 N LEWISTOWN           40.61N  77.57W
05/10/2018                   MIFFLIN            PA   FIRE DEPT/RESCUE

            TREE ON AN UNOCCUPIED VEHICLE ON SANDY LANE.

0417 PM     TSTM WND DMG     LEWISTOWN               40.60N  77.57W
05/10/2018                   MIFFLIN            PA   FIRE DEPT/RESCUE

            WIRES REPORTED DOWN.

0424 PM     TSTM WND DMG     1 NE CUBA MILLS         40.60N  77.39W
05/10/2018                   JUNIATA            PA   911 CALL CENTER

            TREES AND WIRES DOWN ON CUBA MILLS ROAD.

0427 PM     TSTM WND DMG     1 NNE MIFFLINTOWN       40.58N  77.39W
05/10/2018                   JUNIATA            PA   911 CALL CENTER

            TREES AND WIRES DOWN ON BUTCHER SHOP ROAD.

0523 PM     HAIL             4 S EAST BERLIN         39.88N  76.98W
05/10/2018  M1.00 INCH       ADAMS              PA   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL.

0523 PM     HAIL             1 S EAST BERLIN         39.92N  76.98W
05/10/2018  M0.88 INCH       ADAMS              PA   PUBLIC

0552 PM     HAIL             GLEN ROCK               39.79N  76.73W
05/10/2018  E0.88 INCH       YORK               PA   PUBLIC

            DIME TO NICKEL SIZE HAIL REPORTED.

0553 PM     HAIL             SHREWSBURY              39.77N  76.68W
05/10/2018  E1.00 INCH       YORK               PA   PUBLIC

0555 PM     HAIL             LINGLESTOWN             40.34N  76.79W
05/10/2018  E0.88 INCH       DAUPHIN            PA   TRAINED SPOTTER

            DIME TO NICKEL SIZE HAIL REPORTED.

&&

EVENT NUMBER CTP1801752 CTP1801753 CTP1801754 CTP1801756 CTP1801755
CTP1801757 CTP1801758 CTP1801760 CTP1801761 CTP1801759

EVANEGO
Local storm report, May 10, 6:13 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
613 PM EDT THU MAY 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             2 N HERSHEY             40.31N  76.65W
05/10/2018  E1.00 INCH       DAUPHIN            PA   PUBLIC

&&

EVENT NUMBER CTP1801762

EVANEGO
Local storm report, May 10, 6:14 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
614 PM EDT THU MAY 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             SHIPPENSBURG            40.05N  77.52W
05/10/2018  M0.88 INCH       CUMBERLAND         PA   SOCIAL MEDIA

0415 PM     TSTM WND DMG     1 N LEWISTOWN           40.61N  77.57W
05/10/2018                   MIFFLIN            PA   FIRE DEPT/RESCUE

            TREE ON AN UNOCCUPIED VEHICLE ON SANDY LANE.

0417 PM     TSTM WND DMG     LEWISTOWN               40.60N  77.57W
05/10/2018                   MIFFLIN            PA   FIRE DEPT/RESCUE

            WIRES REPORTED DOWN.

0424 PM     TSTM WND DMG     1 NE CUBA MILLS         40.60N  77.39W
05/10/2018                   JUNIATA            PA   911 CALL CENTER

            TREES AND WIRES DOWN ON CUBA MILLS ROAD.

0427 PM     TSTM WND DMG     1 NNE MIFFLINTOWN       40.58N  77.39W
05/10/2018                   JUNIATA            PA   911 CALL CENTER

            TREES AND WIRES DOWN ON BUTCHER SHOP ROAD.

0523 PM     HAIL             4 S EAST BERLIN         39.88N  76.98W
05/10/2018  M1.00 INCH       ADAMS              PA   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL.

0523 PM     HAIL             1 S EAST BERLIN         39.92N  76.98W
05/10/2018  M0.88 INCH       ADAMS              PA   PUBLIC

0552 PM     HAIL             GLEN ROCK               39.79N  76.73W
05/10/2018  E0.88 INCH       YORK               PA   PUBLIC

            DIME TO NICKEL SIZE HAIL REPORTED.

0553 PM     HAIL             SHREWSBURY              39.77N  76.68W
05/10/2018  E1.00 INCH       YORK               PA   PUBLIC

0555 PM     HAIL             LINGLESTOWN             40.34N  76.79W
05/10/2018  E0.88 INCH       DAUPHIN            PA   TRAINED SPOTTER

            DIME TO NICKEL SIZE HAIL REPORTED.

0608 PM     HAIL             2 N HERSHEY             40.31N  76.65W
05/10/2018  E1.00 INCH       DAUPHIN            PA   PUBLIC

&&

EVENT NUMBER CTP1801752 CTP1801753 CTP1801754 CTP1801756 CTP1801755
CTP1801757 CTP1801758 CTP1801760 CTP1801761 CTP1801759 CTP1801762

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 12:04 PM EDTSpecial Weather StatementCTPWarren56 min
May 10, 1:22 PM EDTSpecial Weather StatementCTPElk, McKean68 min
May 10, 2:13 PM EDTSpecial Weather StatementCTPCameron, Potter, Tioga77 min
May 10, 2:24 PM EDTSpecial Weather StatementCTPBlair, Cambria, Centre, Clearfield81 min
May 10, 2:38 PM EDTSpecial Weather StatementCTPCameron52 min
May 10, 2:46 PM EDTSpecial Weather StatementCTPBedford, Cumberland, Perry74 min
May 10, 3:13 PM EDTSpecial Weather StatementCTPBlair, Cambria, Huntingdon, Mifflin, Somerset62 min
May 10, 3:21 PM EDTSpecial Weather StatementCTPUnion39 min
May 10, 3:39 PM EDTSpecial Weather StatementCTPMifflin36 min
May 10, 3:44 PM EDTSpecial Weather StatementCTPLycoming, Sullivan76 min
May 10, 3:52 PM EDTSpecial Weather StatementCTPAdams, Franklin, Fulton68 min
May 10, 4:04 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin56 min
May 10, 4:12 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin63 min
May 10, 4:19 PM EDTSpecial Weather StatementCTPBedford, Huntingdon, Somerset56 min
May 10, 4:37 PM EDTSevere Thunderstorm WarningCTPJuniata, Northumberland, Perry, Snyder, Union53 min
May 10, 4:56 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon64 min
May 10, 5:00 PM EDTSpecial Weather StatementCTPSullivan60 min
May 10, 5:11 PM EDTSevere Thunderstorm WarningCTPAdams, York49 min
May 10, 5:45 PM EDTSevere Thunderstorm WarningCTPYork45 min
May 10, 6:01 PM EDTSpecial Weather StatementCTPLebanon59 min
May 10, 7:31 PM EDTSpecial Weather StatementCTPLancaster44 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.